Liujuan Chen, Xiaoxing Chen, Shouying Huang, Global dynmics of a syrphid fly-aphid model with stage structure for predator popoluation, Vol. 2017 (2017), Article ID 22, pp. 1-12

Full Text: PDF

DOI: 10.23952/jnfa.2017.22

 

ReceivedĀ  September 7, 2016; Accepted February 18, 2017; Published March 10, 2017

 

Abstract. A syrphid fly-aphid model with stage structure for predator population is considered, in which only the immature predator-natural enemy syrphid fly can prey on pest-aphid. By applying Lyapunov functions and LaSalleā€™s invariance principle, we show that the global asymptotic stability of the interior equilibrium for the considered model. We also obtain results on the existence and stability of periodic solutions. Numerical simulations are also performed to illustrate the validity of our results.

 

How to Cite this Article:

Liujuan Chen, Xiaoxing Chen, Shouying Huang, Global dynmics of of a syrphid fly-aphid model with stage structure for predator popoluation, Journal of Nonlinear Functional Analysis, Vol. 2017 (2017), Article ID 22, pp. 1-12.